# SDR AALA20110701DFW01

- Difficulty date: June 30, 2010
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 60,501 hours, 31,364 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - CREW REPORTED ELECTRICAL SMOKE AND FUMES IN CABIN.  AFTER TURNING OFF GALLEY POWER, RECIRCULATION FAN INTERNET POWER POT AND RELATED CIRCUIT BREAKERS, SMOKE DISSIPATED IN CABIN.  FLIGHT LANDED DFW WITHOUT INCIDENT.  FOUND CONNECTOR R-5 3292 AT ROW 27AB BURNT.  REPLACED CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
